메뉴 건너뛰기




Volumn Part F129452, Issue , 1996, Pages 296-303

Generating random spanning trees more quickly than the cover time

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; COMPUTER SIMULATION; GRAPH THEORY; MARKOV PROCESSES; MATHEMATICAL TECHNIQUES; PROBABILITY; RANDOM PROCESSES; THEOREM PROVING; TREES (MATHEMATICS);

EID: 0029711422     PISSN: 07378017     EISSN: None     Source Type: Conference Proceeding    
DOI: 10.1145/237814.237880     Document Type: Conference Paper
Times cited : (485)

References (26)
  • 2
    • 0000052835 scopus 로고
    • A random walk construction of uniform spanning trees and uniform labelled trees
    • David J. Aldous. A random walk construction of uniform spanning trees and uniform labelled trees. SIAM Journal of Discrete Mathematics, 3(4):450-465, 1990.
    • (1990) SIAM Journal of Discrete Mathematics , vol.3 , Issue.4 , pp. 450-465
    • Aldous, D.J.1
  • 6
    • 0024766764 scopus 로고
    • Generating random spanning trees
    • Andrei Broder. Generating random spanning trees. In Foundations of Computer Science, pages 442-447, 1989.
    • (1989) Foundations of Computer Science , pp. 442-447
    • Broder, A.1
  • 7
    • 0001716571 scopus 로고
    • Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedances
    • Robert Burton and Robin Pemantle. Local characteristics, entropy and limit theorems for spanning trees and domino tilings via transfer-impedances. The Annals of Probability, 21(3):1329-1371, 1993.
    • (1993) The Annals of Probability , vol.21 , Issue.3 , pp. 1329-1371
    • Burton, R.1    Pemantle, R.2
  • 8
    • 38249021927 scopus 로고
    • Unranking and ranking spanning trees of a graph
    • Charles J. Colbourn, Robert P. J. Day, and Louis D. Nel. Unranking and ranking spanning trees of a graph. Journal of Algorithms, 10:271-286, 1989.
    • (1989) Journal of Algorithms , vol.10 , pp. 271-286
    • Colbourn, C.J.1    Day, R.P.J.2    Nel, L.D.3
  • 9
    • 0347408198 scopus 로고
    • Estimating the coefficients of the reliability polynomial
    • Charles J. Colbourn, Bradley M. Debroni, and Wendy J. Myrvold. Estimating the coefficients of the reliability polynomial. Congressus Numerantium, 62:217-223, 1988.
    • (1988) Congressus Numerantium , vol.62 , pp. 217-223
    • Colbourn, C.J.1    Debroni, B.M.2    Myrvold, W.J.3
  • 14
    • 0002740591 scopus 로고
    • Geometric bounds for eigenvalues of Markov chains
    • Persi Diaconis and Daniel Stroock. Geometric bounds for eigenvalues of Markov chains. The Annals of Applied Probability, 1(1):36-61, 1991.
    • (1991) The Annals of Applied Probability , vol.1 , Issue.1 , pp. 36-61
    • Diaconis, P.1    Stroock, D.2
  • 16
    • 0005261207 scopus 로고
    • Random spanning tree
    • French
    • A. Guénoche. Random spanning tree. Journal of Algorithms, 4:214-220, 1983. In French.
    • (1983) Journal of Algorithms , vol.4 , pp. 214-220
    • Guénoche, A.1
  • 17
    • 0024904712 scopus 로고
    • Approximating the permanent
    • Mark Jerrum and Alistair Sinclair. Approximating the permanent. SIAM Journal on Computing, 18(6):1149-1178, 1989.
    • (1989) SIAM Journal on Computing , vol.18 , Issue.6 , pp. 1149-1178
    • Jerrum, M.1    Sinclair, A.2
  • 19
    • 38249019127 scopus 로고
    • Generating random combinatorial objects
    • V. G. Kulkarni. Generating random combinatorial objects. Journal of Algorithms, 11(2):185-207, 1990.
    • (1990) Journal of Algorithms , vol.11 , Issue.2 , pp. 185-207
    • Kulkarni, V.G.1
  • 21
    • 84990712766 scopus 로고
    • On the randomized complexity of volume and diameter
    • László Lovász and Miklós Simonovits. On the randomized complexity of volume and diameter. In Foundations of Computer Science, pages 482-491, 1992.
    • (1992) Foundations of Computer Science , pp. 482-491
    • Lovász, L.1    Simonovits, M.2
  • 23
    • 0000000702 scopus 로고
    • Choosing a spanning tree for the integer lattice uniformly
    • Robin Pemantle. Choosing a spanning tree for the integer lattice uniformly. The Annals of Probability. 19(4):1559-1574, 1991.
    • (1991) The Annals of Probability , vol.19 , Issue.4 , pp. 1559-1574
    • Pemantle, R.1
  • 24
    • 0005193926 scopus 로고    scopus 로고
    • Exact sampling with coupled Markov chains and applications to statistical mechanics
    • To appear
    • James G. Propp and David B. Wilson. Exact sampling with coupled Markov chains and applications to statistical mechanics. Random Structures and Algorithms, 1996. To appear.
    • (1996) Random Structures and Algorithms
    • Propp, J.G.1    Wilson, D.B.2
  • 26
    • 0039660957 scopus 로고    scopus 로고
    • How to get an exact sample from a generic Markov chain and sample a random spanning tree from a directed graph, both within the cover time
    • David B. Wilson and James G. Propp. How to get an exact sample from a generic Markov chain and sample a random spanning tree from a directed graph, both within the cover time. In Symposium on Discrete Algorithms, 1996.
    • (1996) Symposium on Discrete Algorithms
    • Wilson, D.B.1    Propp, J.G.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.